# SDR QXEA200701912

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,447 hours, 16,603 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- BRAKES SOFT ON ROLLOUT USING MODERATE TO HEAVY PRESSURE.  MAINTENANCE BLED BRAKE SYSTEM IAW AMM 32-42-00-870-801.  FOUND AIR IN SYSTEM 1 AND 2.  BLED 6 QUARTS THROUGH NR 2 SYSTEM AND 12 QUARTS THROUGH NR 1 SYSTEM AND SERVICED HYDRAULIC QUANTITIES IN SYSTEMS.  PERFORMED MAINTENANCE TAXI AND OPERATIONAL CHECK OF BRAKES AND ANTI-SKID SYSTEMS.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
